Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Feel tired often. Blood pressure always low. Experience dizziness and have sinus issues. Suggest medications?

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2397 Questions
I am 67 and exercise 5 days a week. I do three spin classes and two boot camps. I am 5' 9" and weigh 110 pounds.
I eat healthy and am very active. I often get tired early afternoon. My blood pressure has always been low. I don't take
any medications. I have regular checkups but am wondering if I should be getting this tired in the afternoon. It passes
if I have a cup of coffee and a snack. I eat a very good breakfast, early dinner and almost no or little lunch. I do experience a little dizziness if I get up to quickly. I do have some sinus issues. I just don't like feeling tired.
Posted Sun, 11 Aug 2013 in General Health
Answered by Dr. Robert Galamaga 11 days later
Hello and thanks for the query.

It seems as if you are living a very healthy lifestyle and I can understand if you are frustrated with a suboptimal energy level in the afternoons.

A couple of considerations in this case would be - possible thyroid dysfunction, electrolyte abnormalities, or possibly anemia or low blood count. These can all be assessed easily and quickly with some screening blood work that your primary doctor can request.

Another common cause of fatigue is anxiety or depression. I did not appreciate that you are dealing with this type of issue but just wanted to mention it for the sake of thoroughness.

Lastly, if for some reason your heart is not functioning optimally this can contribute to fatigue. An EKG and possibly an echocardiogram would help assess this.

Thanks again for the query. Let me know if I can be of any additional

Dr Galamaga
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor